two months after my op i also have a rash. Came out of the blue very badly and a few hours after taking a antihistamine it went.
Told to keep on antihistamine that seems to clear it for a while but it then comes back and it seems now does not go completely anymore.
consultant was shocked as instead of strattice i have the tiloop bra which is not supposed to do this. I have had it for 5 days running now.
He was going to precribe antibiotics but since the redness wasnt there when he examined me then he didn't think i needed them.
he said it is an allergic reaction, didnt think it was actual rejection of implant.
It sounds like you're having a tough time at the moment. Whilst you are waiting for the other users to reply you might find it helpful to talk things through with a memeber of staff on the BCC helpline. Here you can share your thoughts and feelings with someone who will offer you a listening ear as well as emotional support and practical information. The number to calll is 0808 800 6000 and lines are open weekdays 9 to 5pm and Saturday 10 to 2pm.
Best wishes Sam, BCC Facilitator